# SDR SWAA2021111844247

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 59,908 hours, 35,582 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON LEFT INBD MAIN FLAP TRAILING EDGE WEDGE 10' FROM INBD EDGE ; / [01] REMOVED DAMAGE IAW SRM 57-53-01-2R-7 AND SRM 51-70-10.; [02] APPLIED ACID ETCH AND BONDING PRIMER IAW SRM 51-70-10.; [03] REPAIRED LEFT INBD MAIN FLAP TRAILING EDGE WEDGE IAW SRM 57-53-01-2R-7.; [04] PERFORMED COMPOSITE BOND INSPECTION PER NDT PART 6 51-04-00. NO DEFECTS FOUND.
